# SDR ABXA9500148

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114063
- Condition: Gouged
- Location: Fs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT FUSELAGE SKIN GOUGED AT THE ENTRY DOOR FORWARD JAMB, SECOND PRESSURE STOP FROM BOTTOM.  REPAIRED SKIN IAW ABX REA D953-10696-MR.
